# SDR F3LA200300130

- Difficulty date: September 11, 2003
- Submitted: September 11, 2003
- Operation: Air carrier
- Aircraft: N315FL
- Make and model: Boeing 737-36E
- Aircraft serial: 25159
- Aircraft time: 33,551 hours, 17,570 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED INTERCOSTAL BETWEEN STA. 312 AND 328, LBL 12, CORRODED ON TOP.  REPLACED INTERCOSTAL IAW SRM 51-10-02.
